# SDR DALA2021101806424

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 75,245 hours, 28,205 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 R/H WING UPPER SURFACE HAS AREAS OF CORROSION ALONG REAR SPAR FROM FUSELAGE TO W.S 200. CORRECTIVE ACTION: REMOVED CORROSION AND EVALUATED R/WING UPPER SURFACE REAR SPAR BETWEEN STA 148 AND 186.5 ALL REWORKED LOCATIONS FOUND OUT OF LIMITS IAW B757 SRM 57-20-01 REPAIRED AREAS IAW ERA 594727-14 REV ORIGINAL C/W ALL CDCCL AND SFAR 88 REQUIREMENTS
